# SDR 9614686309

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT THE EMERGENCY FLOOR PROXIMITY LIGHTS WERE INOPERATIVE FOR SEATS 11 TO 14JK.  RECONNECTED A PIN AT 11JK, CHECKED OK.
